# SDR FDEA200904211373

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,709 hours, 26,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184207
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD HINGE AREA HAS LARGE OIL CANNED DENT IN BETWEEN UPPER AND POWER HINGE CUTOUT REPAIR DOUBLER.  REPAIRED HINGE IAW EA 7-5330-126813.
